# SDR C2XA11SH165

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 19,610 hours, 11,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 12005926001
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION AROUND MAIN DOOR LOWER FRAME AFT SCREW HOLE.  MAINTENANCE REMOVED CORROSION AND PERFORMED REPAIR FROM AROUND MAIN DOOR LOWER FRAME AFT SCREW HOLE IAW EC5210-01154 REV A AND IAW EMB-145XR CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
